# SDR SWAA2021112947658

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT FRAME TARGET HAS EVIDENCE OF RUBBING PER TASK CARD STEP 6 DOOR REQUIRES ADJUSTMENT PER TASK 52-11-00-820-801 / REMOVED AND REPLACED DAMAGED TARGET ANGLE ON FWD ENTRY DOOR AFT SIDE IAW SRM 51-40-02-0G-0 SECTION 6 AND BOEING DWG # 141A6124 ID:0001 REV:- ACCOMPLISHED FWD ENTRY DOOR GUIDE ARM ADJUSTMENT TO ACHIEVE PROPER CLEARANCE IAW AMM 52-11-00-820-801. ADJUSTMENT CHECK GOOD. VERIFIED STEP 1 AUDIT CW
